Das 'schiefe' Produkt in der Gruppentheorie.

L. Rédei

Commentarii mathematici Helvetici (1947)

  • Volume: 20, page 225-264
  • ISSN: 0010-2571; 1420-8946/e

How to cite

top

Rédei, L.. "Das "schiefe" Produkt in der Gruppentheorie.." Commentarii mathematici Helvetici 20 (1947): 225-264. <http://eudml.org/doc/138921>.

@article{Rédei1947,
author = {Rédei, L.},
journal = {Commentarii mathematici Helvetici},
keywords = {Group theory},
pages = {225-264},
title = {Das "schiefe" Produkt in der Gruppentheorie.},
url = {http://eudml.org/doc/138921},
volume = {20},
year = {1947},
}

TY - JOUR
AU - Rédei, L.
TI - Das "schiefe" Produkt in der Gruppentheorie.
JO - Commentarii mathematici Helvetici
PY - 1947
VL - 20
SP - 225
EP - 264
KW - Group theory
UR - http://eudml.org/doc/138921
ER -

Citations in EuDML Documents

top
  1. Juan Morales, Sui gruppi finiti non abeliani a sottogruppi normali propri abeliani
  2. Dariush Heidari, Marzieh Amooshahi, Enumeration of Γ-groups of finite order
  3. Franco Napolitani, Gruppi finiti minimali non modulari
  4. Michael Schenke, Analoga des Fundamentalsatzes der projektiven Geometrie in der Gruppentheorie. II
  5. Michael Schenke, Analoga des Fundamentalsatzes der projektiven Geometrie in der Gruppentheorie - I
  6. Pierantonio Legovini, Gruppi finiti i cui sottogruppi sono o subnormali o pronormali

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.